Chapter 5

On the subharmonicity of separately subharmonic functions and generalizations

Juhani Riihentaus

Abstract

With the aid of our new version of a mean value type inequality, we improve our previous result of the subharmonicity of separately subharmonic functions, and thus also the well-known related earlier results of Armitage and Gardiner and ours. Moreover, we give refinements, with concise proofs, to the basic classical results of Avanissian, of Lelong, and of Arsove.

Total Pages: 42-55 (14)

Purchase Chapter  Book Details

RELATED BOOKS

.The Generalized Relative Gol’dberg Order and Type: Some Remarks on Functions of Complex Variables.
.Predictive Analytics Using Statistics and Big Data: Concepts and Modeling.
.Differential and Integral Calculus - Theory and Cases.